# SDR UIEA2019061704506

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,596 hours, 19,392 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 3389
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT FAN STATUS MESSAGE.( REMOVED AND REPLACED THE FWD RACK EXHAUST FAN B12 AS PER AMM 21-58-06/401. OPS AND LEAK CHECK GOOD.
